# SDR SWIA202053647

- Difficulty date: September 30, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT BRACKET P/N SH670-41524-1 AT STGR 21R BETWEEN FS 349 AND FS 364.  C-CHECK RO 10/22/2020.  REMOVED AND REPLACED THE SUPPORT BRACKET AT STGR 21R BETWEEN FS 349 AND FS 364 WITH NEW, REF CRJ 700 SRM AND BOMBARDIER DWG.  SEE CONTINUATION CARD FOR WORK DETAILS.
